Bulletin of the American Mathematical Society

On certain limit theorems of the theory of probability

P. Erdös and M. Kac

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 292-302.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507847

Mathematical Reviews number (MathSciNet)
MR0015705

Zentralblatt MATH identifier
0063.01274

Citation

Erdös, P.; Kac, M. On certain limit theorems of the theory of probability. Bull. Amer. Math. Soc. 52 (1946), no. 4, 292--302. https://projecteuclid.org/euclid.bams/1183507847


Export citation

See also

  • This work is cited by: P. Erdös, M. Kac. On the number of positive sums of independent random variables. Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 1011--1020.
  • This work is cited by: Kai Lai Chung. Asymptotic distribution of the maximum cumulative sum of independent random variables. Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1162--1170.